[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]


In a message dated 4/27/01 9:11:52 AM Central Daylight Time, 
email @ redacted writes:

> But I have read about using 
> smaller does of Glucagon to stop impending Hypos.  With kids you use one 
> unit 
> for each year of age and repeat as needed.  You might want to ask your 
> doctor 
> about this, because this way you don't get so very ill from such a large 
> dose 
> of the Glucagon.  
yes, i do only use about 1/3 of the vial because the first and only time i 
used the whole one i actually had to be hospitalized for the glucagon and not 
the low!  i usually only brings me up to about 240 if that, but it's what i 
ate before that that usually kicks in... or i dont know what kicks in, but 
about 6 hours after i give it, my sugars are skyyyy high!  
anyone know why so late?
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml